I am diabetic-have been for 26 years.Had OC for a year.Just starting my second lot of chemotherapy.It's the steroids we're given that send your diabetes out of control.I'm given a 5 day course of steroids to take the day after my chemo (I've just started caelyx)and my blood sugars usually treble.I usually take four insulin injections a day,but find for those five days I need six or seven injections a day.Once the steroids are finished my blood sugars come back down to 'normal'.I continually check my blood sugars because I'm never sure whether the chemo or high sugars are what is making me feel sick.I kept a diary when I first started on chemo (Carboplatin/Taxol) and found it helped me figure out what to take and when for each cycle of chemo I had,so I'm doing the same now with this chemo routine.Hope this helps.Sue.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.